MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes High Test Results (2457); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Vomiting (2144)
Date of Event 04/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure the customer's condition since the initial call; customer was admitted to hospital on (b)(6) 2018 for hyperglycemia (blood glucose of 1080mg/dl).Customer had to have urgent dialysis treatment.Customer is blind, has difficulty testing, and lives alone.Therefore, he has not been able to monitor himself and take his insulin properly.Manufacturer contacted customer on a follow-up call to ensure the customer's condition since the initial call and to ensure that the replacement products resolved the initial concern; brother states that customer's condition improved.Customer was discharged from the hospital on (b)(6) 2018.Customer is satisfied with the new meter.
 
Event or Problem Description
Consumer reported complaint for e-5 accompanied by symptoms.Brother is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of vomiting.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.Test strip lot manufacturer's expiration date is 05/31/2019 and open vial date is undisclosed.Brother called in with e-5 error messages as soon as the strip is inserted (8 times).Brother does not wish to troubleshoot further and explained to him that the e-5 means the possibility of his brother's glucose could he elevated.Brother states customer is vomiting and he will call the paramedics and we will follow up in 24 hours.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# ((b)(4).Note: manufacturer contacted customer on 5/1/2018 in a follow-up call to ensure the customer's condition since the initial call; customer was admitted to hospital on (b)(6) 2018 for hyperglycemia (blood glucose of 1080mg/dl).Customer had to have urgent dialysis treatment.Customer is blind, has difficulty testing, and lives alone.Therefore, he has not been able to monitor himself and take his insulin properly.Manufacturer contacted customer on a follow-up call to ensure the customer's condition since the initial call and to ensure that the replacement products resolved the initial concern; brother states that customer's condition improved.Customer was discharged from the hospital on (b)(6) 2018.Customer is satisfied with the new meter.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7536859
Report Number1000113657-2018-00582
Device Sequence Number19436099
Product Code NBW
UDI-Device Identifier00011822590051
UDI-Public(01)00011822590051
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 04/30/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;